MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT REPLACEMENT CORD; MEGA SOFT REPLACEMENT CORD

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT REPLACEMENT CORD; MEGA SOFT REPLACEMENT CORD
Model Number M2K07
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the cord of the device had the protective coating peeled off in one area and the wires were exposed.There was no patient consequence reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/24/2020.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Brand Name
MEGASOFT REPLACEMENT CORD
Common Device Name
MEGA SOFT REPLACEMENT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9687742
Report Number1721194-2020-00020
Device Sequence Number14129224
Product Code GEI
UDI-Device Identifier10614559105238
UDI-Public10614559105238
Combination Product (Y/N)N
PMA/510(K) Number
K133726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2K07
Device Catalogue NumberM2K07
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date02/24/2020
Patient Sequence Number1